Isoperimetric inequalities for quermassintegrals

Neil S. Trudinger

    Research output: Contribution to journalArticlepeer-review

    66 Citations (Scopus)

    Abstract

    The isoperimetric inequalities of Aleksandrov and Fenchel for quermassintegrals (cross sectional measures) of convex domains in Euclidean space are established for non-convex domains, subject to natural curvature conditions. The techniques are new and draw upon the theory of Monge-Ampère type equations related to previous work of the author on equations of prescribed curvature.

    Original languageEnglish
    Pages (from-to)411-425
    Number of pages15
    JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
    Volume11
    Issue number4
    DOIs
    Publication statusPublished - 1 Jul 1994

    Fingerprint

    Dive into the research topics of 'Isoperimetric inequalities for quermassintegrals'. Together they form a unique fingerprint.

    Cite this